# SDR 29GA2015021600003

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 33,224 hours, 37,201 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT AFTER TAKEOFF, RETURNED TO LAND WITH 3 GREEN LIGHTS.  PERFORMED ADJUSTMENT TEST OF LT MLG UPLOCKS AND RELEASE READ OUT UPLOCK SWITCHES 7DG & 8DG FOR CONTINUITY AND OPEN LINE OPS CHECK GOOD REINSTALLED LT SEPARATION BOLT. AFTER GEAR SWING, FOUND NOSE GEAR DOORS NEEDED ADJUSTED AND RT INBD DOOR IS TIGHT ADJUSTED RT INBD AND OTBD MLG DOORS NLG DOORS, ADJUSTED LT AND RT NLG DOORS, OPS CHECK GOOD.
